Top answers from doctors based on your search:
Disclaimer

side effects of the medication clindesse

A 52-year-old member asked:
Dr. Martin Raff
A Verified Doctor answered
A US doctor answered Learn more
Bacterial vaginitis: Clindamycin vaginal cream can be absorbed into the systemic circulation and produce clostridium difficile colitis. Vaginal pain, candidiasis, and oth ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 41-year-old member asked:
Dr. Barbara A Majeroni
A Verified Doctor answered
A US doctor answered Learn more
Many: Common side effects include nausea, insomnia, headaches, and abnormal dreams. More serious effects include depression, suicidality, agitation, behavio ... Read More
1
1 thank
A female asked:
Dr. Qusai Bharmal
A Verified Doctor answered
A US doctor answered Learn more
Few weeks: Don't worry, you are on the right track. Side effects are likely to wear off in not more than a couple of weeks.
A 47-year-old member asked:
Dr. Howard Rubin
A Verified Doctor answered
A US doctor answered Learn more
Hytrin (terazosin): Drop in blood pressure.
1
1 thank
A 57-year-old member asked:
Dr. Liawaty Ho
A Verified Doctor answered
A US doctor answered Learn more
Hytrin (terazosin): http://www.nlm.nih.gov/medlineplus/druginfo/meds/a693046.html.
A 36-year-old male asked:
Dr. Pamela Pappas
A Verified Doctor answered
A US doctor answered Learn more
Yes they could: Yes. Prozac (fluoxetine) may result in those side effects. Please discuss this with your prescribing physician.
A 39-year-old member asked:
Dr. Leto Quarles
A Verified Doctor answered
A US doctor answered Learn more
Definitely: Both Navane (thiothixene) and Trileptal can make you feel tired or less motivated. But they are also both important "brain stabilizers" (for mood, tho ... Read More
A 34-year-old female asked:
Dr. James Ferguson
A Verified Doctor answered
A US doctor answered Learn more
Not necessarily: I would consider it as likely that whatever illness he has is the cause of the sweats rather than the meds. The blotchy localized rash might be. I wou ... Read More
1
1 thank
A 40-year-old female asked:
Dr. John Despain
A Verified Doctor answered
A US doctor answered Learn more
Not related: Taking Isotretinoin in the past could not explain your current symptoms. You need medical attention in order to see what this from and how to best tre ... Read More
5
5 thanks
A 46-year-old male asked:
Dr. Robert Kwok
A Verified Doctor answered
A US doctor answered Learn more
Ask Benefits person: The person in charge of insurance benefits at the insurance company or at the employer can help with questions about how Discovery's coverage and paym ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month